Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The solution of linear integral equations by means of Wiener integrals


Author: Theodore G. Ostrom
Journal: Bull. Amer. Math. Soc. 55 (1949), 343-354
DOI: https://doi.org/10.1090/S0002-9904-1949-09212-1
MathSciNet review: 0029074
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Norbert Wiener, Generalized harmonic analysis, Acta Math. 55 (1930), no. 1, 117–258. MR 1555316, https://doi.org/10.1007/BF02546511
  • 2. R. H. Cameron and W. T. Martin, Transformations of Wiener integrals under translations, Ann. of Math. vol. 45 (1944) p. 386. MR 10346
  • 3. R. H. Cameron and W. T. Martin, Transformations of Wiener integrals under a general class of linear transformations, Trans. Amer. Math. Soc. vol. 58 (1945) p. 184. MR 13240
  • 4. R. H. Cameron and W. T. Martin, An expression for the solution of a class of non-linear integral equations, Amer. J. Math. vol. 46 (1944) p. 281. MR 10050
  • 5. R. H. Cameron and W. T. Martin, Evaluation of various Wiener integrals by use of certain Sturm-Liouville differential equations, Bull. Amer. Math. Soc. vol. 51 (1945) pp. 73-89. MR 11401


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1949-09212-1

American Mathematical Society